×

Found 5 Documents (Results 1–5)

100
MathJax

Nonlinear scattering: The states which are close to a soliton. (English. Russian original) Zbl 0836.35146

J. Math. Sci., New York 77, No. 3, 3161-3169 (1995); translation from Zap. Nauchn. Semi. POMI 200, 38-50 (1992).
PDF BibTeX XML Cite
Full Text: DOI

On nonlinear scattering of states which are close to a soliton. (English) Zbl 0795.35111

Robert, D. (ed.), Méthodes semi-classiques, Volume 2. Colloque international (Nantes, juin 1991). Paris: Société Mathématique de France, Astérisque. 210, 49-63 (1992).
MSC:  35Q55 35P25 35B40
PDF BibTeX XML Cite
Full Text: Link

Filter Results by …

Document Type

Year of Publication

Classification